# SDR KCSA201909191228

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 87,024 hours, 23,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME AT STA 632 RBL 18 - 23 UPPER CORD HAS CORROSION.
